# SDR CALA2016020495087

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 82,611 hours, 11,251 cycles
- Engine: Pwa PW40903
- Engine time: 2,000 hours, 74,336 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning Message
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO DEPARTURE, CREW CALL RT ENG VIB MONITOR MSG DISPLAYED.  CYCLED BREAKER, NO HELP.  ACCOMPLISHED FIM 77-31-826, DETERMINED INTERMITTENT FAULT, NO MSG LATCHED.
